# SDR DXTA2010012703957

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600418
- Aircraft time: 10,802 hours, 8,863 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 991205018
- Part serial: 0964
- Condition: Weak
- Location: Mlg
- Part time: 4,426 hours, 3,621 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

COPILOT SIDE, RT BRAKE PEDAL GOES SOFT DURING TAXI. AFTER PEDAL WAS ALMOST TO THE FLOOR, RELEASED PRESSURE, AND BRAKING WAS RESTORED. THIS HAPPENED 5 TIMES ON A 2 MILE TAXI.  R & R COPILOTS RT MASTER CYLINDER IAW MM CHP 32-42-01. BLEED SYS IAW MM CHP 32-42-20.  BRAKE SYS, OPS AND LEAK CHECKS GOOD.
